| Model Number |
ZCT225 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Codes |
No Known Impact Or Consequence To Patient (2692); No Code Available (3191)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown, not provided, but the best estimate date is during 2018.Unknown if the lens was implanted.Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson and johnson vision has been submitted.
Event or Problem Description
It was reported that intraocular lens (iol) was defective.No further information was provided.
Additional Manufacturer Narrative
Additional information: additional information was received and it was learnt that the lens was explanted because of patient experiencing refractive error.Patient had recovered.No further information received.If implanted, give date: (b)(6) 2018.If explanted, give date: (b)(6) 2018.Device available for evaluation? yes.Returned to manufacturer on: 10/1/2018.Device returned to manufacturer? yes.Patient code 3191 ¿ explant.Patient code 3191 ¿ refractive error.Device evaluation: the product was received in a biohazard bag.The lens was placed in a sample bottle and product was found cut in pieces, most probably to make explant or removal and replacement possible.Considering the condition of the lens additional analysis is not possible.The complaint cannot be confirmed.Manufacturing record review: the manufacturing process record was evaluated and no deviation was found during process related to the complaint issue reported.There was no discrepancy found during the mrr (manufacturing record review).The product was manufactured and released according to specifications.The search revealed no other complaints have been received for this production order number.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the product.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.